# SDR VNAA202402290008

- Difficulty date: February 12, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER NO.3 , STA. WS148 OF INTERNAL RH MAIN FUEL TANK.   CANISTER NO.3 , STA. WS148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577.REV.--
